Alert archive / Colorado / River Flood Warnings in 2014
River Flood Warning 2, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Jul 13, 2014, 1:17 AM MDT for Bent County, Colorado. It took effect at Jul 13, 2014, 6:00 AM MDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2014, 1:17 AM MDT (07:17 UTC)
- In effect from
- Jul 13, 2014, 6:00 AM MDT
- Expired
- Jul 14, 2014, 1:50 PM MDT
- In force
- 32 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bent County, CO
The river
Written for the forecast point Purgatoire River near Las Animas (LAPC2).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07128500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
438
WGUS45 KPUB 130717
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
117 AM MDT SUN JUL 13 2014
...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN COLORADO...
PURGATOIRE RIVER NEAR LAS ANIMAS AFFECTING BENT COUNTY.
.HEAVY RAIN ACROSS THE REGION SATURDAY EVENING WILL LEAD TO RAPID RISES IN
RIVER LEVELS ALONG THE PURGATOIRE RIVER NEAR LAS ANIMAS THROUGH EARLY
SUNDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD...
SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY
DEADLY...FAST FLOWING FLOOD WATER.
STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST
INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS...
VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO.
YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND
LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR.
&&
COC011-131917-
/O.NEW.KPUB.FL.W.0002.140713T1200Z-140714T1950Z/
/LAPC2.1.ER.140713T1200Z.140713T1800Z.140714T0750Z.UU/
117 AM MDT SUN JUL 13 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLOOD WARNING FOR
THE PURGATOIRE RIVER NEAR LAS ANIMAS.
* FROM THIS MORNING TO MONDAY AFTERNOON.
* AT 12:15 AM SUNDAY THE STAGE WAS 7.2 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MIDMORNING AND CONTINUE TO
RISE TO NEAR 11.0 FEET BY EARLY THIS AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 9.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS INTO LOW
LYING AREAS ALONG THE RIVER.
&&
LAT...LON 3803 10327 3807 10323 3810 10319 3805 10313
3801 10317 3798 10321
$$1 follow-up statement
568
WGUS85 KPUB 131331
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
731 AM MDT SUN JUL 13 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
COLORADO...
PURGATOIRE RIVER NEAR LAS ANIMAS AFFECTING BENT COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
COLORADO...
ARKANSAS RIVER AT LA JUNTA AFFECTING OTERO COUNTY.
.HEAVY RAIN ACROSS THE SOUTHEAST PLAINS SATURDAY EVENING HAS LED TO RAPID
RISES AND FAST FLOWS IN THE ARKANSAS RIVER NEAR LA JUNTA AND THE PURGATOIRE
RIVER NEAR LAS ANIMAS. FLOWS HAVE BEEN FALLING THROUGH EARLY THIS MORNING
BUT ARE EXPECTED TO RISE AGAIN THROUGH THE DAY MONDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD...
SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY
DEADLY...FAST FLOWING FLOOD WATER.
STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST
INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS...
VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO.
YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND
LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR.
&&
COC089-140131-
/O.EXT.KPUB.FL.W.0001.000000T0000Z-140715T2200Z/
/LXHC2.1.ER.140713T0611Z.140713T0730Z.140715T1000Z.UU/
731 AM MDT SUN JUL 13 2014
THE FLOOD WARNING CONTINUES FOR
THE ARKANSAS RIVER AT LA JUNTA.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 AM SUNDAY THE STAGE WAS 9.3 FEET AND IS EXPECTED
TO RISE AGAIN TO AROUND 11 FEET BY MONDAY EVENING.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 11.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$
COC011-131401-
/O.CAN.KPUB.FL.W.0002.000000T0000Z-140714T1950Z/
/LAPC2.1.ER.140713T0917Z.140713T1115Z.140713T1154Z.UU/
731 AM MDT SUN JUL 13 2014
THE FLOOD WARNING IS CANCELLED FOR
THE PURGATOIRE RIVER NEAR LAS ANIMAS.
* AT 7:15 AM SUNDAY THE STAGE WAS 5.7 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FELL BELOW FLOOD STAGE AT 5:54 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.3 FEET BY
MIDMORNING TOMORROW.
* IMPACT...AT 8.0 FEET...MINOR OVERBANK FLOW OCCURS INTO LOW SPOTS IN
THE MAIN RIVER CHANNEL.
&&
LAT...LON 3803 10327 3807 10323 3810 10319 3805 10313
3801 10317 3798 10321
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jul 12, 11:33 PM MDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 12, 11:33 PM MDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1133 PM MDT SAT JUL 12 2014 .UPDATE... ISSUED AT 1104 PM MDT SAT JUL 12 2014 UPDATED TO CANCEL THE FLASH FLOOD WATCH FOR THE EASTERN MOUNTAINS AND I-25 CORRIDOR. CURRENTLY...A MESO-LOW HAS SET UP NEAR LA JUNTA WITH THE HEAVIEST RAINFALL FROM CROWLEY...TO KIOWA...SOUTH INTO PROWERS COUNTIES. THIS AREA WILL CONTINUE TO SEE HEAVY RAINFALL THROUGH THE NEXT COUPLE OF HOURS...WITH FLASH FLOODING LIKELY. OVER THE EASTERN MOUNTAINS AND I-25 CORRIDOR...LIGHT WRAP AROUND RAINFALL WILL CONTINUE WITH LITTLE ADDITIONAL FLASH FLOOD THREAT. MOZLEY && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 316 PM MDT SAT JUL 12 2014 .TONIGHT...COLD FRONT IS CURRENTLY MOVING SOUTHWARD INTO SOUTHEAST COLORADO. STRONG TO SEVERE CONVECTION HAS DEVELOPED ALONG THE FRONT AS IT MOVES TO THE SOUTH. STORMS HAVE BEEN PRODUCING HEAVY RAINS...AND WILL CONTINUE FLASH FLOOD WATCH. THE THREAT FOR HEAVY RAINS WILL CONTINUE TO MOVE SOUTHWARD WITH THE FRONT. MODELS SEEM TO MOVE HEAVY RAIN AS FAR SOUTH AS SOUTHERN PUEBLO COUNTY BEFORE THE MAIN CONVECTION STARTS MOVING TO THE EAST. HAVE CONCERNS THAT THE HIGH RESOLUTION MODELS ARE NOT STRONG ENOUGH WITH THE STORMS OVER THE SOUTHERN SANGRE DE CRISTO MOUNTAINS. WILL MAINTAIN THE WATCH THROUGH MIDNIGHT. WILL ALSO HAVE TO MONITOR FOR HEAVY RAIN ALONG AND NEAR THE EASTERN MOUNTAINS LATER THIS EVENING. .SUNDAY...ABUNDANT MOISTURE WILL CONTINUE OVER THE REGION. SOME DRIER AIR MAY START MOVING INTO THE REGION FROM THE NORTH...BUT BUFKIT SOUNDING STILL SHOW 1 TO 1.25 INCHES OF PRECIPITABLE WATER ON THE PLAINS. MAIN CHALLENGE WILL BE THE AMOUNT OF INSTABILITY. DID NOT MAKE MANY CHANGES TO THE GRIDS. WILL HAVE TO WAIT AND SEE HOW MUCH CLOUD COVER DEVELOPS TONIGHT AND HOW SLOWLY IT WILL DISSIPATE ON SUNDAY. SUSPECT AMOUNT OF INSTABILITY WILL BE LESS THAN TODAY...BUT THERE WILL STILL BE ENOUGH FOR CONVECTION IN THE AFTERNOON. ONCE AGAIN...HEAVY RAINFALL WILL BE POSSIBLE WITH CONVECTION. WINDS ALOFT INCREASE SO STORMS MAY MOVE FASTER. --PGW-- .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 316 PM MDT SAT JUL 12 2014 SUNDAY NIGHT THROUGH WEDNESDAY...MODELS INDICATE THAT A VERY ACTIVE PATTERN WILL REMAIN IN PLACE THROUGH THE FIRST HALF OF THE WORK WEEK. THE UPPER PATTERN IS SET UP SUCH THAT THE RIDGE AXIS WILL BE TO THE WEST OVER THE GREAT BASIN...AND A LARGE UPPER LOW PRESSURE SYSTEM WILL BE POISED OVER THE GREAT LAKES REGION. THIS WILL KEEP COLORADO UNDER A BRISK NW FLOW ALOFT...WHILE SFC HIGH PRES TO THE E AND NE OF THE STATE WILL KEEP LLVL UPSLOPE FLOW IN PLACE. LOOK FOR WIDESPREAD PCPN CHANCES ACROSS THE E PLAINS AND MTS EACH DAY...WITH BELOW NORMAL TEMPS FORECAST. THURSDAY THROUGH SATURDAY...A WARMING AND DRYING TREND IS EXPECTED AS THE RIDGE TO THE SW FLATTENS...AND A MORE WESTERLY FLOW ALOFT DEVELOPS. CONVECTION IS FORECAST TO BECOME MORE DIURNAL AND TIED TO THE HIGHER TERRAIN. MOORE && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1118 PM MDT SAT JUL 12 2014 RAIN WILL END ACROSS KPUB WITHIN THE HOUR. KPUB...KCOS AND KALS WILL SEE VFR NEXT 24 HOURS. HOWEVER...SIMILAR TO SATURDAY...SHOWERS AND STORMS...SOME WITH HEAVY RAIN...WILL ONCE AGAIN BE POSSIBLE SUNDAY AFTERNOON...ESPECIALLY AT KCOS AND KPUB. ANY STORM ACTIVITY WILL LIKELY BE RELATIVELY BRIEF. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MOZLEY SHORT TERM...PGW LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, Jul 12, 11:48 AM MDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1148 AM MDT SAT JUL 12 2014 COZ058>089-093>099-131315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1148 AM MDT SAT JUL 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS...THEN SPREAD EASTWARD TO THE INTERSTATE 25 CORRIDOR BY MID AFTERNOON. IN THE LATE AFTERNOON OR EARLY EVENING...THE STORMS WILL SPREAD TO THE SOUTHEAST PLAINS. THE MAIN THUNDERSTORM THREAT WILL HEAVY RAIN...ESPECIALLY OVER THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR. THE BURN SCARS ARE PARTICULARLY VULNERABLE TO FLASH FLOODING. THE RAINFALL COULD BE SUFFICIENTLY HEAVY THAT FLASH FLOODING AWAY FROM THE BURN SCARS IS ALSO A CONCERN. IN ADDITION TO THE HEAVY RAIN... CLOUD TO GROUND LIGHTNING IS ALSO A THREAT FROM ANY STORMS. A STORM OR TWO MAY BE BRIEFLY STRONG ENOUGH TO PRODUCE 1 INCH HAIL OF 60 MPH WIND GUSTS. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINS TO LINGER ACROSS THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR WELL INTO SATURDAY EVENING DUE TO PERSISTENT LOW LEVEL EASTERLY FLOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA SUNDAY THROUGH WEDNESDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. WITH AMPLE AVAILABLE MOISTURE AND EXPECTED SLOW MOVEMENT OF STORMS...ESPECIALLY ON SUNDAY...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE. OTHER THREATS FROM STORMS THAT DEVELOP INCLUDE LIGHTNING...HAIL AND STRONG GUSTY WINDS. A SLOW WARMING AND DRYING TREND IS EXPECTED FOR THURSDAY AND FRIDAY...WITH ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE...ESPECIALLY OVER AND NEAR THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 06/06
In the hours before
Local storm report, Jul 12, 10:01 PM MDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1001 PM MDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM FLOOD RYE 37.92N 104.93W
07/12/2014 PUEBLO CO LAW ENFORCEMENT
ROADS SHUT DOWN
&&
KAMLocal storm report, Jul 12, 10:05 PM MDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1005 PM MDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM FLASH FLOOD SWINK 38.01N 103.63W
07/12/2014 OTERO CO FIRE DEPT/RESCUE
WATER RESCUE
&&
KAMLocal storm report, Jul 12, 10:06 PM MDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1006 PM MDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST 4 W LAMAR 38.07N 102.69W
07/12/2014 M71 MPH PROWERS CO ASOS
&&
KAMLocal storm report, Jul 12, 10:16 PM MDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1016 PM MDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD 9 SW HIGBEE 37.68N 103.57W
07/12/2014 OTERO CO TRAINED SPOTTER
JACK CANYON ARROYO
&&
KAMSpecial weather statement, Jul 12, 10:35 PM MDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1035 PM MDT SAT JUL 12 2014
COZ098-130515-
LAMAR VICINITY/PROWERS COUNTY CO-
1035 PM MDT SAT JUL 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS COUNTY UNTIL
1115 PM MDT...
AT 1035 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTH OF HOLLY...OR 12 MILES SOUTHWEST
OF COOLIDGE...MOVING SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOLLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3767 10222 3797 10243 3808 10205 3806 10204
3768 10204 3767 10205
TIME...MOT...LOC 0435Z 327DEG 14KT 3789 10213
KAMLocal storm report, Jul 12, 11:25 PM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1125 PM MDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM FLASH FLOOD 2 S LA JUNTA 37.95N 103.54W
07/12/2014 OTERO CO FIRE DEPT/RESCUE
HIGHWAY 109 CLOSURE
&&
KAMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:21 PM MDT | Special Weather Statement | PUB | Pueblo | 39 min |
| Jul 12, 6:24 PM MDT | Areal Flood Advisory | PUB | Pueblo | 51 min |
| Jul 12, 6:29 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Jul 12, 6:31 PM MDT | Areal Flood Advisory | PUB | Fremont, Pueblo | 119 min |
| Jul 12, 6:40 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas, Pueblo | 2 hr |
| Jul 12, 6:46 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Jul 12, 7:06 PM MDT | Special Weather Statement | PUB | Otero | 24 min |
| Jul 12, 7:18 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 12, 7:37 PM MDT | Areal Flood Advisory | PUB | Lake | 113 min |
| Jul 12, 7:55 PM MDT | Areal Flood Advisory | PUB | Baca, Bent, Crowley, Huerfano, Las Animas, Otero and 1 more | 3 hr |
| Jul 12, 8:16 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jul 12, 8:33 PM MDT | Flash Flood Warning | PUB | Bent, Crowley, Kiowa, Otero | 5 hr |
| Jul 12, 9:54 PM MDT | Areal Flood Advisory | PUB | Kiowa, Prowers | 3 hr |
| Jul 12, 10:12 PM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| Jul 12, 10:35 PM MDT | Special Weather Statement | PUB | Prowers | 40 min |
| Jul 13, 12:44 AM MDT | River Flood Warning | PUB | Otero | 28 hr |
| Jul 13, 1:24 AM MDT | Areal Flood Warning | PUB | Bent, Crowley, Otero, Prowers | 5 hr |
| Jul 13, 4:23 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Crowley, Custer, El Paso and 7 more | 17 hr |
| Jul 13, 11:24 AM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jul 13, 11:53 AM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jul 13, 12:32 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jul 13, 12:42 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jul 13, 12:48 PM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Pueblo | 117 min |
| Jul 13, 1:32 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jul 13, 1:49 PM MDT | Areal Flood Advisory | PUB | Pueblo | 116 min |
| Jul 13, 2:01 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jul 13, 2:25 PM MDT | Areal Flood Advisory | PUB | Chaffee | 3 hr |
| Jul 13, 3:22 PM MDT | Special Weather Statement | PUB | Fremont | 38 min |
| Jul 13, 4:08 PM MDT | River Flood Warning | PUB | Prowers | 15 hr |
| Jul 13, 4:57 PM MDT | Special Weather Statement | PUB | Saguache | 33 min |
Nearby
River Flood Warnings in Colorado, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.